Skip to content Skip to navigation

Volume 16 (2014)

Volume 16 (2014)

Number 1 - 2014

  1. S. Pedersen and J. D. Phillips, On Intersections of Cantor Sets: Self-Similarity . Commun. Math. Anal. Vol. 16 (2014). no. 1, pp. 1 - 30
  2. N. K. Shukla and G. C. S. Yadav, Contractibility of  Simple Scaling Sets . Commun. Math. Anal. Vol. 16 (2014). no. 1, pp. 31 - 46
  3. A. Benmezai, J. R. Graef, and L. Kong, Positive Solutions for Abstract Hammerstein Equations and Applications . Commun. Math. Anal. Vol. 16 (2014). no. 1, pp. 47 - 65
  4. Y. Lin, C. H. Song, and X. Xuan, Sharp Maximal Function Estimates for Parameterized Littlewood-Paley Operators and Area Integrals . Commun. Math. Anal. Vol. 16 (2014). no. 1, pp. 66 - 83
  5. V. Rabinovich and A. J. V. Alcantar, Electromagnetic Waves Propagation from Moving Sources in Waveguides Filled by a Dispersive Dielectric Media . Commun. Math. Anal. Vol. 16 (2014). no. 1, pp. 84 - 101
  6. S. S. Dragomir, Inequalities of Lipschitz Type For Power Series of Operators in Hilbert Spaces . Commun. Math. Anal. Vol. 16 (2014). no. 1, pp. 102 - 122
  7. F. Chouchene, Recurrence and Christofell-Darboux Formulas for the Jacobi-Dunkl Polynomials and Applications . Commun. Math. Anal. Vol. 16 (2014). no. 1, pp. 123 - 142

Number 2 - 2014

  1. R. Abreu-Blaya, J. Bory-Reyes, and J. M. Vilaire, Hölder Norm of a Fractal Hilbert Transform in Douglis Analysis . Commun. Math. Anal. Vol. 16 (2014). no. 2, pp. 1 - 8
  2. V. G. Paschoa, D. Pérez, and Y. Qintana, On a Theorem by Bojanov and Naidenov Applied to Families of Gegenbauer-Sobolev Polynomials . Commun. Math. Anal. Vol. 16 (2014). no. 2, pp. 9 - 18
  3. Z. Garbouj and H. Skhiri, Essential Ascent of Closed Operator and Some Decomposition Theorems . Commun. Math. Anal. Vol. 16 (2014). no. 2, pp. 19 - 47
  4. A. Wong, Molecular Decomposition of Besov Spaces Associated With Schrodinger Operators . Commun. Math. Anal. Vol. 16 (2014). no. 2, pp. 48 - 56
  5. B. A. Kpata and I. Fofana, Isomorphism Between Sobolev Spaces and Bessel Potential Spaces in the Setting of Wiener Amalgam Spaces . Commun. Math. Anal. Vol. 16 (2014). no. 2, pp. 57 - 73
  6. F. Liao and Z. Liu, Weighted Multi-Parameter Non-Isotropic Flag Triebel-Lizorkin and Besov Spaces . Commun. Math. Anal. Vol. 16 (2014). no. 2, pp. 74 - 88
  7. A. Wong, Besov Spaces Associated with Operators . Commun. Math. Anal. Vol. 16 (2014). no. 2, pp. 89 - 104